Jacobians of genus one curves

Sang Yook An, Seog Young Kim, David C. Marshall, Susan H. Marshall, William G. McCallum, Alexander R. Perlis

Research output: Contribution to journalArticlepeer-review

54 Scopus citations


Consider a curve of genus one over a field K in one of three explicit forms: a double cover of P1a plane cubic, or a space quartic. For each form, a certain syzygy from classical invariant theory gives the curve’s jacobian in Weierstrass form and the covering map to its jacobian induced by the K-rational divisor at infinity. We give a unified account of all three cases.

Original languageEnglish (US)
Pages (from-to)304-315
Number of pages12
JournalJournal of Number Theory
Issue number2
StatePublished - 2001

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Jacobians of genus one curves'. Together they form a unique fingerprint.

Cite this